# SDR AALA201709159015

- Difficulty date: September 12, 2017
- Submitted: September 16, 2017
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 40,579 hours, 29,715 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324300200
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE AFT CARGO BAY FLOOR PANEL 151ZG.  REPLACED THE FLOOR PANEL IAW AMM 53-42-14.
